Alert archive / Washington / Winter Storm Warnings in 2012

Winter Storm Warning 7, NWS Seattle, WA

January 31, 2012

NWS Seattle, WA issued this winter storm warning at Jan 31, 2012, 3:14 AM PST. It took effect at Jan 31, 2012, 2:00 PM PST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 31, 2012, 3:14 AM PST (11:14 UTC)
In effect from
Jan 31, 2012, 2:00 PM PST
Expired
Feb 1, 2012, 10:00 AM PST
In force
20 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WWUS46 KSEW 311114
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
314 AM PST TUE JAN 31 2012

WAZ518-312300-
/O.UPG.KSEW.WW.Y.0014.120131T2200Z-120201T1800Z/
/O.NEW.KSEW.WS.W.0007.120131T2200Z-120201T1800Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
314 AM PST TUE JAN 31 2012

...WINTER STORM WARNING IN EFFECT FOR THE NORTH CASCADES ABOVE
3000 FEET FROM 2 PM THIS AFTERNOON TO 10 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR SNOW...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 AM PST WEDNESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN
EFFECT.

* SOME AFFECTED LOCATIONS...MOUNT BAKER.

* TIMING...OCCASIONAL LIGHT SNOW THIS MORNING WILL BECOME STEADY
  THIS AFTERNOON. EXPECT LOCALLY HEAVY AT TIMES TONIGHT BEFORE IT
  TAPERS OFF TO SHOWERS EARLY WEDNESDAY BEHIND A COLD FRONT.

* TOTAL SNOW ACCUMULATIONS...10 TO 20 INCHES...WHICH MOST OF IT
  FALLING TONIGHT.

* IMPACT...THOSE PLANNING TRAVEL IN THE CASCADES SHOULD BE
  PREPARED FOR POTENTIALLY HAZARDOUS WINTER DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS OCCURRING OR
IMMINENT.

&&

$$

WAZ513-312300-
/O.EXT.KSEW.WW.Y.0014.120201T0000Z-120201T1400Z/
OLYMPICS-
314 AM PST TUE JAN 31 2012

...WINTER WEATHER ADVISORY IN EFFECT FOR THE OLYMPICS ABOVE 3000
FEET FROM 4 PM THIS AFTERNOON TO 6 AM PST WEDNESDAY...

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* TIMING...EXPECT SNOW TO INCREASE LATER TODAY AND BECOME LOCALLY
  HEAVY AT TIMES THIS EVENING. THE SNOW WILL TAPER OFF TO SHOWERS
  AFTER MIDNIGHT TONIGHT.

* TOTAL SNOW ACCUMULATIONS...6 TO 11 INCHES.

* IMPACT...THE SNOW MIGHT CAUSE TRAVEL DELAYS ON THE ROAD TO
  HURRICANE RIDGE WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS SUCH AS FREEZING RAIN AND SNOW OCCURRING
AT THE SAME TIME. WHILE THE WEATHER WILL BE SIGNIFICANT...THE
WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

WAZ519-312300-
/O.EXT.KSEW.WW.Y.0014.120201T0200Z-120201T1800Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
314 AM PST TUE JAN 31 2012

...WINTER WEATHER ADVISORY IN EFFECT FOR THE CENTRAL CASCADES
ABOVE 3000 FEET FROM 6 PM THIS EVENING TO 10 AM PST WEDNESDAY...

* SOME AFFECTED LOCATIONS...STEVENS PASS...SNOQUALMIE PASS...AND
  PARADISE.

* TIMING...SNOW WILL INCREASE TONIGHT AND BECOME LOCALLY HEAVY AT
  TIMES BEFORE TAPERING OFF TO SHOWERS BEHIND A COLD FRONT EARLY
  WEDNESDAY.

* TOTAL SNOW ACCUMULATIONS...6 TO 12 INCHES.

* IMPACT...TRAVEL IN THE CASCADE PASSES MIGHT BECOME DIFFICULT AT
  TIMES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS SUCH AS FREEZING RAIN AND SNOW OCCURRING AT
THE SAME TIME. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD
ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
699 
WWUS46 KSEW 312300
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
300 PM PST TUE JAN 31 2012

WAZ518-010600-
/O.CON.KSEW.WS.W.0007.000000T0000Z-120201T1800Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
300 PM PST TUE JAN 31 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY...

* SOME AFFECTED LOCATIONS...MOUNT BAKER.

* TIMING...EXPECT SNOW TONIGHT AND WEDNESDAY MORNING...HEAVY AT
  TIMES.

* TOTAL SNOW ACCUMULATIONS...9 TO 16 INCHES.

* IMPACT...THOSE PLANNING TRAVEL IN THE CASCADES SHOULD BE 
  PREPARED FOR POTENTIALLY HAZARDOUS WINTER DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS OCCURRING
OR IMMINENT.

&&

$$

WAZ513-010600-
/O.CON.KSEW.WW.Y.0014.120201T0000Z-120201T1400Z/
OLYMPICS-
300 PM PST TUE JAN 31 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST
WEDNESDAY...

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* TIMING...EXPECT SNOW TONIGHT AND WEDNESDAY MORNING.

* TOTAL SNOW ACCUMULATIONS...6 TO 9 INCHES.

* IMPACT...THE SNOW MIGHT CAUSE TRAVEL DELAYS ON THE ROAD TO 
  HURRICANE RIDGE WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS SUCH AS FREEZING RAIN AND SNOW OCCURRING AT
THE SAME TIME. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD
ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

WAZ519-010600-
/O.CON.KSEW.WW.Y.0014.120201T0200Z-120201T1800Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
300 PM PST TUE JAN 31 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 10 AM PST WEDNESDAY...

* SOME AFFECTED LOCATIONS...STEVENS PASS...SNOQUALMIE PASS...AND 
  PARADISE. 

* TIMING...EXPECT SNOW TONIGHT AND WEDNESDAY MORNING.

* TOTAL SNOW ACCUMULATIONS...6 TO 11 INCHES.

* IMPACT...TRAVEL IN THE CASCADE PASSES MIGHT BECOME DIFFICULT 
  AT TIMES TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS SUCH AS FREEZING RAIN AND SNOW OCCURRING AT
THE SAME TIME. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD
ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$
086 
WWUS46 KSEW 010546
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
946 PM PST TUE JAN 31 2012

WAZ518-011400-
/O.CON.KSEW.WS.W.0007.000000T0000Z-120201T1800Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
946 PM PST TUE JAN 31 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY...

* SOME AFFECTED LOCATIONS...MOUNT BAKER.

* TIMING...EXPECT SNOW TONIGHT AND WEDNESDAY MORNING...HEAVY AT 
  TIMES. 

* TOTAL SNOW ACCUMULATIONS...8 TO 15 INCHES.

* IMPACT...THOSE PLANNING TRAVEL IN THE CASCADES SHOULD BE 
  PREPARED FOR POTENTIALLY HAZARDOUS WINTER DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS OCCURRING
OR IMMINENT.

&&

$$

WAZ513-011400-
/O.CON.KSEW.WW.Y.0014.000000T0000Z-120201T1400Z/
OLYMPICS-
946 PM PST TUE JAN 31 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST
WEDNESDAY...

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* TIMING...EXPECT SNOW TONIGHT AND WEDNESDAY MORNING.

* TOTAL SNOW ACCUMULATIONS...6 TO 9 INCHES.

* IMPACT...THE SNOW MIGHT CAUSE TRAVEL DELAYS ON THE ROAD TO 
  HURRICANE RIDGE WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS SUCH AS FREEZING RAIN AND SNOW OCCURRING AT
THE SAME TIME. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD
ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

WAZ519-011400-
/O.CON.KSEW.WW.Y.0014.000000T0000Z-120201T1800Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
946 PM PST TUE JAN 31 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY...

* SOME AFFECTED LOCATIONS...STEVENS PASS...SNOQUALMIE PASS...AND 
  PARADISE. 

* TIMING...EXPECT SNOW TONIGHT AND WEDNESDAY MORNING.

* TOTAL SNOW ACCUMULATIONS...6 TO 11 INCHES.

* IMPACT...TRAVEL IN THE CASCADE PASSES MIGHT BECOME DIFFICULT 
  AT TIMES TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS SUCH AS FREEZING RAIN AND SNOW OCCURRING AT
THE SAME TIME. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD
ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$
911 
WWUS46 KSEW 011149
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
349 AM PST WED FEB 1 2012

WAZ513-011300-
/O.CAN.KSEW.WW.Y.0014.000000T0000Z-120201T1400Z/
OLYMPICS-
349 AM PST WED FEB 1 2012

...WINTER WEATHER ADVISORY IS CANCELLED FOR THE OLYMPICS...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

SNOWFALL AMOUNTS HAVE BEEN GENERALLY LIGHT OVER THE AREA...AND THE
PRECIPITATION IS EXPECTED TO END BY SUNRISE. THUS THE ADVISORY WAS
CANCELLED. 

$$

WAZ518-011800-
/O.CON.KSEW.WS.W.0007.000000T0000Z-120201T1800Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
349 AM PST WED FEB 1 2012

...WINTER STORM WARNING FOR SNOW REMAINS IN EFFECT FOR THE NORTH
CASCADES ABOVE 3000 FEET UNTIL 10 AM PST THIS MORNING...

* SOME AFFECTED LOCATIONS...MOUNT BAKER.

* TIMING...THE SNOW WILL TAPER OFF TO OCCASIONAL LIGHT SHOWERS BY
  LATE THIS MORNING.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 5 INCHES OF SNOW IS
  EXPECTED BY THE TIME THE PRECIPITATION TAPERS OFF.

* IMPACT...THOSE PLANNING TRAVEL IN THE CASCADES SHOULD BE 
  PREPARED FOR POTENTIALLY HAZARDOUS WINTER DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING IS ISSUED WHEN A FOOT OF SNOW OR MORE IS
LIKELY IN 12 HOURS.

&&

$$

WAZ519-011800-
/O.CON.KSEW.WW.Y.0014.000000T0000Z-120201T1800Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
349 AM PST WED FEB 1 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE CENTRAL
CASCADES ABOVE 3000 FEET UNTIL 10 AM PST THIS MORNING...

* SOME AFFECTED LOCATIONS...STEVENS PASS...SNOQUALMIE PASS...AND 
  PARADISE. 

* TIMING...THE SNOW WILL TAPER OFF TO OCCASIONAL LIGHT SHOWERS BY
  LATE THIS MORNING.

* SNOW ACCUMULATIONS...UP TO ANOTHER 4 INCHES OF SNOW IS EXPECTED
  BY THE TIME THE PRECIPITATION TAPERS OFF.

* IMPACT...TRAVEL IN THE CASCADE PASSES MIGHT BECOME DIFFICULT AT
  TIMES THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS SUCH AS FREEZING RAIN AND SNOW OCCURRING AT
THE SAME TIME. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD
ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Jan 30, 8:45 PM PST, 6 hours 29 minutes earlier.

Area forecast discussion, Jan 30, 8:45 PM PST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
845 PM PST MON JAN 30 2012

.SYNOPSIS...A WEAK FRONT WILL MOVE ACROSS THE REGION TONIGHT. A MORE
ORGANIZED SYSTEM WILL SPREAD RAIN ACROSS THE AREA LATE TUESDAY
THROUGH WEDNESDAY. THEN AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL
BUILD OVER THE PACIFIC NORTHWEST THROUGH THE WEEKEND PROVIDING AN
EXTENDED PERIOD OF DRY WEATHER.

&&

.SHORT TERM...WEAK FRONT NOW MOVING ASHORE WITH LIGHT RAIN ON THE
COAST AND SCATTERED SHOWERS INLAND. NO CHANGES TO THE FORECAST WHICH
CALL FOR GREATER CHANCES OF RAIN NORTH PART TONIGHT. A STRONGER
SYSTEM ARRIVES TUESDAY. THIS WILL BRING RAIN TO EVERYWHERE AND POPS
ARE CATEGORICAL TUESDAY NIGHT. SHOULD BE A BIT OF A BREEZE TUESDAY
NIGHT AS WELL. HIGH TEMPERATURES TUESDAY ARE FORECAST TO BE IN THE
MID 40S...THOUGH NEW GUIDANCE HAS HIGHS AROUND 50.

SHOWERS WEDNESDAY BUT HIGH PRESSURE BUILDS AT THE SURFACE AND ALOFT
SO BY AFTERNOON THE SHOWERS SHOULD BE DIMINISHING. THERE COULD BE A
PUGET SOUND CONVERGENCE ZONE WEDNESDAY AFTERNOON. IF THERE IS ONE IT
WILL LIKELY MOVE SOUTH AND DISSIPATE IN THE EVENING. HIGHS WILL BE A
FEW DEGREES LOWER ON WEDNESDAY.

SNOW WILL FALL IN THE MOUNTAINS WITH EACH OF THESE SYSTEMS. THE
SECOND ONE ON TUESDAY NIGHT AND WEDNESDAY IS STRONG ENOUGH FOR A
WINTER WEATHER ADVISORY IN THE NORTH CASCADES.

THURSDAY APPEARS TO BE COMPLETELY DRY UNDER THE INFLUENCE OF STRONG
UPPER AND SURFACE HIGH PRESSURE. IF THE SUN COMES OUT HIGH
TEMPERATURES SHOULD REACH 50 OR SO. BURKE

.LONG TERM...PREVIOUS DISCUSSION...A LARGE UPPER RIDGE LOOKS TO BE
IN CONTROL OF THE WEATHER OVER THE PACIFIC NORTHWEST THROUGH AT
LEAST THE WEEKEND AND IF THE ECMWF HAS ITS WAY...WELL INTO NEXT WEEK
AS WELL. THIS WILL RESULT IN A LONG PERIOD OF DRY WEATHER FOR THE
REGION WITH SUNSHINE EXPECTED OUTSIDE AREAS THAT ARE AFFECTED BY
FOG. THE EXTENT OF FOG WILL DEPEND ON HOW STRONG THE EASTERLY
GRADIENT WILL BE AND HOW MUCH OF THE FOG WILL FROST OUT. THE
GRADIENTS AND THE LOW TEMPERATURES WILL FLUCTUATE THROUGH THE PERIOD
SO EXPECTING THE FOG CONDITIONS TO VERY AS WELL. ALSO...COULD HAVE
PERIODS OF STAGNANT CONDITIONS AT TIMES THROUGH THIS TIMEFRAME WHICH
MAY AFFECT AIR QUALITY...BUT AGAIN THAT WILL DEPEND ON THE
FLUCTUATING PRESSURE GRADIENTS. STILL MAINTAINING THAT THE ECMWF IS
THE MODEL OF CHOICE AT THIS TIME DUE TO THE STABILITY OF ITS
SOLUTIONS. CERNIGLIA

&&

.HYDROLOGY...PREVIOUS DISCUSSION...RIVERS THAT WERE HIGH THIS
MORNING CONTINUE TO RECEDE THIS AFTERNOON AND EVEN THE SKOKOMISH
DROPPED BELOW ADVISORY LEVELS EARLIER THIS AFTERNOON.

THE NEXT SYSTEM THAT WILL AFFECT THE REGION TUESDAY NIGHT WILL HAVE
RATHER LOW SNOW LEVELS AND THE PRECIPITATION IS NOT EXPECTED TO BE
INTENSE ENOUGH TO POSE A FLOODING PROBLEM.  BEYOND THAT WE WILL BE
HIGH AND DRY INTO NEXT WEEK...THEREFORE FLOODING IS NOT EXPECTED ON
AREA RIVERS FOR THE NEXT 7 DAYS.

&&

.AVIATION...A WEAK FRONTAL SYSTEM OVER THE COASTAL WATERS WILL BRUSH
THE AREA TONIGHT AS IT MOVES INTO SOUTHWESTERN BRITISH COLUMBIA.
MOST OF THE SHOWER ACTIVITY ASSOCIATED WITH THIS FRONT WILL BE ALONG
THE COAST AND IN THE MOUNTAINS AND WILL RESULT IN MAINLY MVFR
CONDITIONS THERE. SLIGHTLY HIGHER CEILINGS...030-050...CAN BE
EXPECTED OVER THE INTERIOR VALLEYS FROM ABOUT KSEA NORTHWARD AS LOW
LEVEL FLOW INTERACTS WITH THE COASTAL TERRAIN. SOME SLIGHT
IMPROVEMENT IN CEILINGS IS EXPECTED MIDDAY TUE THROUGH TUE AFTERNOON
BETWEEN WEATHER SYSTEMS.

A STRONGER FRONT WILL SPREAD PRECIPITATION INTO THE AREA LATE TUE
AFTERNOON THROUGH TUE NIGHT. EXPECT MAINLY MVFR CONDITIONS WITH 4-6
SM -RA BR CIGS BKN-OVC010-030.

KSEA...LIGHT SHOWERS WITH AN INCOMING WEAK FRONT WILL LOWER CIGS TO
020-030 AROUND 08Z AND GENERALLY CONTINUE THERE THROUGH ABOUT 18Z
TUE. SOME IMPROVEMENT CAN BE EXPECTED 18Z-24Z TUE BETWEEN SYSTEMS
AND AS WESTERLY FLOW ALOFT INCREASES. THE NEXT FRONTAL SYSTEM WILL
SPREAD RAIN INTO THE AREA AFTER 00Z WED GIVING 4-6SM -RA BR
BKN-OVC015 OVC030. EXPECT S WIND 8-12 KT TONIGHT AND 12-16G22KT TUE.
ALBRECHT

&&

.MARINE....A WEAK FRONTAL SYSTEM MOVING THROUGH THE COASTAL WATERS
TOWARD SOUTHWESTERN BRITISH COLUMBIA IS GIVING SMALL CRAFT ADVISORY
CONDITIONS TO THE COASTAL WATERS WHILE WESTERLY SWELL AROUND 10 FT
GIVES HAZARDOUS SEAS. FLOW ALOFT INTERACTING WITH THE OLYMPICS IS
GIVING SMALL CRAFT ADVISORY CONDITIONS TO THE PUGET SOUND AND HOOD
CANAL.

FLOW ALOFT WILL INCREASE SOMEWHAT LATE TONIGHT INTO TUESDAY. AS IT
INTERACTS WITH THE TERRAIN EXPECT SMALL CRAFT ADVISORY CONDITIONS
OVER MOST OF THE WATERS WITH THE EXCEPTION TO THE CENTRAL STRAIT OF
JUAN DE FUCA. CONDITIONS WILL GRADUALLY EASE LATER TUE NIGHT AS
ANOTHER FRONTAL SYSTEM MOVES ACROSS THE WATERS.

HIGH PRESSURE WILL BUILD INTO THE WATERS ON WEDNESDAY THEN SHIFT
INTO EASTERN WASHINGTON THURSDAY INTO FRIDAY. THIS PATTERN WILL
RESULT IN DEVELOPING LIGHT TO MODERATE OFFSHORE FLOW. ALBRECHT

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER WEATHER ADVISORY NORTH CASCADES TUESDAY NIGHT.
PZ...SMALL CRAFT ADVISORY TONIGHT COAST AND PUGET SOUND AND HOOD
      CANAL.
     SMALL CRAFT ADVISORY 4 AM TUESDAY THROUGH TUESDAY EVENING
      ALL WATERS EXCEPT THE CENTRAL STRAIT OF JUAN DE FUCA.
     SMALL CRAFT ADVISORY GRAYS HARBOR BAR FOR ROUGH BAR CONDITIONS.

&&

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 4:04 PM PSTWinter Weather AdvisorySEW42 hr
Jan 31, 2:11 PM PSTSmall Craft AdvisorySEW20 hr
Jan 31, 3:37 PM PSTRiver Flood AdvisorySEWMason19 hr

Nearby

Winter Storm Warnings in Washington, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.